# SDR DL76S953471

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Aft Lavatories
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, SMOKE DETECTORS IN THE AFT LAVATORIES ACTIVATED.  FLT ATTENDANT NOTED HIGH PITCH NOISE IN GALLEY AND LIGHT ODOR.  CHECKED OVENS, COFFEE MAKERS AND LIGHT BALLASTS, NO PROBLEMS NOTED.  REPLACED BATTERIES IN SMOKE DETECTORS, RETURNED TO SERVICE.
